# SDR ASAA2023092145234

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 1,747 hours, 517 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT AND FO ND DISPLAY SHOWS AMBER WXR FAIL AND PWS FAIL. GROUNDED - YES. PERFORMED OPS CHECK OF WEATHER RADAR SYSTEM AFTER POWER CYCLE IN REFERENCE WITH AMM 34-41-00-710-801, OPS TEST GOOD.
